MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE; ENDOSCOPE AND/OR ACCESSORIES
Model Number M00545211
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device package has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an rx locking device biopsy cap was inspected at the distributor on (b)(6) 2019.According to the complainant, during unpacking of the outer box at the distributor, it was noted that the device packaging was found torn.There was no patient nor procedure involved in this event.
 
Additional Manufacturer Narrative
Block h6: device code 2385 captures the reportable event of the packaging torn.Block h10: an rx biopsy cap was received, in its original box, for analysis.A visual evaluation of the returned device revealed that the closure strip on the top of the box was still sealed/intact.The box had signs of handling and manipulation.It was found wrinkled in some areas and the perforated portion of the device box was opened.No other issues were noted.Based on the information available and the analysis performed, it is most likely that handling and manipulation of the device during transport or storage could have contributed with the encountered issues.Manipulation of the device can lead to damage of the box/package during transport or storage.Therefore, the most probable cause for this event is cause traced to transport/storage.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications at the time of release for distribution.
 
Event or Problem Description
It was reported to boston scientific corporation that an rx locking device biopsy cap was inspected at the distributor on april 1, 2019.According to the complainant, during unpacking of the outer box at the distributor, it was noted that the device packaging was found torn.There was no patient nor procedure involved in this event.

Brand Name
RX LOCKING DEVICE
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8544522
Report Number3005099803-2019-02126
Device Sequence Number2458055
Product Code KOG
UDI-Device Identifier08714729440604
UDI-Public08714729440604
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K010610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/10/2023
Device Model NumberM00545211
Device Catalogue Number4521
Device Lot Number0023326422
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2019
Initial Date Received by Manufacturer 04/01/2019
Supplement Date Received by Manufacturer06/14/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1